Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Truncated second main theorem with moving targets

Authors: Min Ru and Julie Tzu-Yueh Wang
Journal: Trans. Amer. Math. Soc. 356 (2004), 557-571
MSC (2000): Primary 32H25, 32Q45
Published electronically: September 22, 2003
MathSciNet review: 2022710
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a truncated Second Main Theorem for holomorphic curves intersecting a finite set of moving or fixed hyperplanes. The set of hyperplanes is assumed to be non-degenerate. Previously only general position or subgeneral position was considered.

References [Enhancements On Off] (What's this?)

  • [B-M] Brownawell, W.D. and Masser, D.W.: Vanishing sums in function fields. Math. Proc. Comb. Phil. Soc. 100, 427-434 (1986). MR 87k:11080
  • [Bu] Buium, A.: The abc theorem for abelian varieties. International Math. Research Notices 5, 219-233 (1994). MR 95c:11074
  • [L] Lang, S.: Introduction to complex hyperbolic spaces. New York Berlin Heidelberg: Springer 1987. MR 88f:32065
  • [Ru1] Ru, M.: Geometric and arithmetic aspects of $P^{n}$ minus hyperplanes. American Journal of Mathematics, 117, 307-321 (1995). MR 97c:32031
  • [Ru2] Ru, M.: A uniqueness theorem for moving targets without counting multiplicities. Proc. Amer. Math. Soc., 129, 2701-2707 (2000). MR 2002e:32024
  • [Ru3] Ru, M.: Nevanlinna theory and its relation to Diophantine approximation. River Edge, New Jersey: World Scientific Pub., (2001). MR 2002g:11106
  • [R-S1] Ru, M. and Stoll, W.: The second main theorem for moving targets. J. Geom. Anal. 1, 99-138 (1991). MR 92j:32098
  • [R-S2] Ru, M. and Stoll, W.: The Cartan conjecture for moving targets. In: Several Complex Variables and Complex Geometry, Part 2 (Proc. Sympos. Pure Math., vol. 52, pp. 99-138) Providence, Rhode Island: Amer. Math. Soc. 1991. MR 93f:32028
  • [S] Steinmetz, N.: Eine Verallgemeinerung des zweiten Nevanlinnaschen Hauptsatzes. J. Reine Angew. Mathematik 368, 134-141 (1985). MR 87i:30056
  • [W] Wang, J. T-Y.: abc estimate, integral points, and geometry of $P^{n}$ minus hyperplanes. Mathematical Research Letters 6, 357-370 (1999). MR 2000j:11114

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 32H25, 32Q45

Retrieve articles in all journals with MSC (2000): 32H25, 32Q45

Additional Information

Min Ru
Affiliation: Department of Mathematics, University of Houston, Houston, Texas 77204

Julie Tzu-Yueh Wang
Affiliation: Institute of Mathematics, Academia Sinica, Nankang, Taipei 11529 Taiwan, Republic of China

Received by editor(s): January 17, 2001
Received by editor(s) in revised form: February 11, 2002
Published electronically: September 22, 2003
Additional Notes: The first author was supported in part by NSF grant DMS-9800361 and by NSA under grant number MDA904-01-1-0051, MSPF-02G-175
The second author was supported in part by a NSC grant of Taiwan
Article copyright: © Copyright 2003 American Mathematical Society